# SDR ASAA2022010737095

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,242 hours, 14,636 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 6225135822
- Part serial: 40CL02
- Condition: Noise
- Location: Nose Radome
- Part time: 31,349 hours, 9,087 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL ILLUMINATED IN FLIGHT. GROUNDED - YES. INITIAL EVAL, NO SOUNDS HEARD FROM R/T OR NOSE. FLIGHT CREW REPORTED LOUD GRINDING NOISE BEFORE WXR FAIL APPEARED ON ND. PULLED AND RESET WXR R/T CB, LOUD GRINDING NOISE RETURNED. RMVD & RPLCD WXR ANTENNA DRIVE UNIT IAW B737-800 AMM 34-43-11-000/400-802. RESET CB. NOISE IS GONE. FAILS INSTALL TEST IAW AMM 34-43-00-710-802-001. CYCLED A/C POWER, NO HELP. PWS FAIL AND WXR FAIL ON ND. ND SHOWS ALTERNATING 0M/-9M ON RANGE. ALSO, ALTERNATES STAB/ATT/STAB/ATT. WXR RANGE DISAGREE ON BOTH ND, EVEN THOUGH BOTH EFIS CONTROL PANEL RANGE SET TO MATCH. RMVD & RPLCD WXR ANT DRIVE UNIT PER AMM 34-43-11-000-801/802 AND AMM 34-43-11-400-801/802 - OPS NRML. WXR SYST OPS TEST NORMAL PER AMM 34-43-00-710-802-001. ETOPS SIGNIF SYS - GND VERIFICATION SUCCESSFUL.
